Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 415, NWS Louisville, KY

July 19, 2012Grayson County, Hardin County, Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2012, 7:34 PM CDT for Grayson County, Hardin County, Hart County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 7:34 PM CDT (00:34 UTC)
Expired
Jul 19, 2012, 8:20 PM CDT
In force
46 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grayson County, KY, Hardin County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 52 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2853 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WUUS53 KLMK 200034
SVRLMK
KYC085-093-099-200120-
/O.NEW.KLMK.SV.W.0415.120720T0034Z-120720T0120Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 820 PM CDT/920 PM EDT/

* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HORNTOWN...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  ROYAL...
  LACON AND LONE OAK...
  SUMMIT...
  SPURRIER AND MILLERSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3762 8588 3737 8590 3739 8624 3755 8618
TIME...MOT...LOC 0034Z 265DEG 12KT 3749 8613
WIND...HAIL 60MPH 1.00IN

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:20 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 19, 6:20 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT THU JUL 19 2012

...Updated Aviation Discussion...

.Forecast Update...
Issued at 717 PM EDT Thu Jul 19 2012

Severe T-storm Watch 495 has been expanded to include all of south
central KY.  New convection firing over western KY looks to make its
way over south central KY over the next 2-4 hrs, therefore the watch
was expanded. The watch goes through 11 pm EDT...10 pm CDT.  Main
threats still appear to be damaging winds...torrential rain...and
frequent lightning.  Hail up to walnut size has also been reported
in a few of the strongest storms. Products out shortly.

&&

.Short Term (Tonight - Friday Night)...
Issued at 320 PM EDT Thu Jul 19 2012

...Strong to Severe Storms Expected this Evening...

Storms have been slow to develop this afternoon with a slight cap in
place over most of the area.  However, one area that we have seen
some activity in is over portions of the Bluegrass and north central
KY where strong to marginally severe storms have been widely
scattered this afternoon.  We've had one report of 61 mph winds at
the Clark Co mesonet this afternoon.  This area had better lift due
to an upper level shortwave moving across central IN/OH today.  The
rest of our area has been inhibited by the cap and lack of trigger
so far.

This evening will be more favorable for a period of more widespread
strong to severe storms from about 7pm to 2am EDT.  We're already
starting to see more storms break the cap over north central KY east
of I-65 as of 3pm EDT.  Also, energy from the main upper level
trough will dive south this evening helping to produce numerous
showers and storms over the area.  Several sfc boundaries exist to
focus convection ahead of the main sfc front which extend SW from
the sfc low over central Illinois to southwest MO.  The low and sfc
front will move east overnight with the sfc front crossing the area
sometime tomorrow morning.  Some models indicate it may stall some
where over south central/east central KY tomorrow afternoon giving
southern and eastern portions of KY possibly another chance of
storms although probably not quite as strong. Convection should
clear the entire area sometime Fri night.

Strong to severe storms this evening will contain damaging winds as
the main threat.  With plenty of CAPE, severe hail will also be a
threat.  If a storm can latch onto a boundary, rotation or an isld
tornado could be possible but not likely.

With heat indices reaching criteria over most of the advisory area,
will leave in place for now.  Probably will cancel that early if
convection becomes more widespread.

Temps tonight will be in the lower 70s with highs tomorrow in the
mid 80s to around 90.  Lows Fri night will be in the upper 60s to
lower 70s.

.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Thu Jul 19 2012

Main trough axis should be off to our southeast Saturday morning.
With that shift, airmass should be drier over us. Expect troughiness
to be to our east most of this period, but it will weaken as a ridge
builds into the lower Mississippi River Valley. Thus expect after a
near normal start to temperatures Saturday, we will see a steady
rise after that. After a dry weekend, we should start seeing
isolated coverage again Monday afternoon and then scattered storms
the rest of the week. Heat indices look to get close to the advisory
level by midweek.

&&

.Aviation (18Z TAF Issuance)...
Issued at 720 PM EDT Thu Jul 19 2012

Organized clusters of strong to severe storms are ongoing across the
TAF sites. Numerous thunderstorms will continue through the evening
ahead of an approaching cold front and upper level disturbance. Any
thunderstorm that hits a terminal will have potential to be briefly
severe with gusts over 50 knots, 1/4SM visibility and excessive
cloud to ground lightning. Especially over the next few hours at all
TAF sites. Surface winds will be variable and gusty this evening
with outflow boundaries all over the place. Thereafter, a general
WSW flow between 5 to 10 mph will take over. Cold front will
gradually slide through the area during the day tomorrow with
scattered to numerous storms developing along and east of I-65 ahead
of the front.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
     INZ076>079-083-084-089>092.

KY...HEAT ADVISORY UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING FOR
     KYZ023>032-061-062-070>072.

Update...........AMS
Short Term.......AMS
Long Term........RJS
Aviation.........BJS
Hazardous weather outlook, Jul 19, 2:42 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT THU JUL 19 2012

INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-202245-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-
SIMPSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN
342 PM EDT THU JUL 19 2012 /242 PM CDT THU JUL 19 2012/

...HEAT ADVISORY IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND WEST CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HIGH TEMPERATURES WILL SOAR INTO THE MID TO UPPER 90S AND A CONTINUED
HUMID AIRMASS WILL BE IN PLACE. THIS WILL YIELD MAX HEAT INDICES
JUST ABOVE 105 DEGREES FOR A FEW HOURS THIS AFTERNOON AND EARLY
EVENING. USE CAUTION IF PLANNING TO BE OUTDOORS.

NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW.
STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL...
EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY
EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE
MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT
LIGHTNING...AND GUSTY WINDS.

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON
MONDAY THROUGH TUESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL
BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE
IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE
NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND
VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

KYZ033>043-045>049-053>057-063>067-073>078-081-082-202245-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
342 PM EDT THU JUL 19 2012 /242 PM CDT THU JUL 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND EAST CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HIGH TEMPERATURES WILL SOAR INTO THE LOW TO MID 90S AND A
CONTINUED HUMID AIRMASS WILL BE IN PLACE. THIS WILL YIELD MAX
HEAT INDICES JUST BETWEEN 100 TO 105 DEGREES FOR A FEW HOURS THIS
AFTERNOON AND EARLY EVENING. USE CAUTION IF PLANNING TO BE
OUTDOORS.

NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
AHEAD OF A MID LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW.
STRONG AND SEVERE STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL...
EXCESSIVE CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS BEING
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY
EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE
MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT
LIGHTNING...AND GUSTY WINDS.

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON
MONDAY THROUGH WEDNESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS
WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY
INCREASE IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES
FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND
VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

AMS/RJS

In the hours before

Local storm report, Jul 19, 6:20 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     JASPER                  38.39N  86.94W
07/19/2012                   DUBOIS             IN   COUNTY OFFICIAL

            POWER LINES DOWN.

&&

EVENT NUMBER LMK1200838

MRC
Local storm report, Jul 19, 6:33 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             LOGANSPORT              37.28N  86.78W
07/19/2012  M1.00 INCH       BUTLER             KY   PUBLIC

&&

EVENT NUMBER LMK1200839

AMS
Local storm report, Jul 19, 6:40 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             5 N MORGANTOWN          37.29N  86.70W
07/19/2012  M1.00 INCH       BUTLER             KY   TRAINED SPOTTER

            ONE INCH HAIL AND 50 MPH WINDS REPORTED BY A TRAINED
            SPOTTER.

&&

EVENT NUMBER LMK1200840

JSD
Local storm report, Jul 19, 6:42 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             4 NNW MORGANTOWN        37.27N  86.73W
07/19/2012  E1.00 INCH       BUTLER             KY   BROADCAST MEDIA

            NEAR EDEN.

&&

EVENT NUMBER LMK1200841

MRC
Special weather statement, Jul 19, 6:51 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EDT THU JUL 19 2012

KYC027-085-183-200035-
OHIO KY-BRECKINRIDGE KY-GRAYSON KY-
651 PM CDT THU JUL 19 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF WHITESVILLE...AND MOVING
EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOUSEY...
  HICKORY CORNER AND GLEN DEAN...
  FALLING BRANCH...
  HINTON HILLS AND CANNONS POINT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3767 8665 3766 8663 3767 8663 3773 8627
      3760 8626 3759 8628 3758 8626 3750 8625
      3752 8665 3766 8672
TIME...MOT...LOC 2351Z 267DEG 18KT 3760 8660

AMS
Local storm report, Jul 19, 6:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     LAWRENCEBURG            38.03N  84.89W
07/19/2012                   ANDERSON           KY   TRAINED SPOTTER

            WIDESPREAD WIND DAMAGE IN LAWRENCEBURG FROM MULTIPLE
            SOURCES. A 35 FOOT MAPLE TREE WAS DOWNED. A TRAMPOLINE
            WAS THROWN OVER A FENCE. POWER OUTAGES WERE WIDESPREAD.

&&

EVENT NUMBER LMK1200842

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:06 PM CDTSevere Thunderstorm WarningLMKGrayson29 min
Jul 19, 7:13 PM CDTSevere Thunderstorm WarningLMKMeade32 min
Jul 19, 7:14 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren46 min
Jul 19, 7:17 PM CDTTornado WarningLMKEdmonson18 min
Jul 19, 7:20 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren30 min
Jul 19, 7:21 PM CDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Madison44 min
Jul 19, 7:26 PM CDTSevere Thunderstorm WarningLMKGreen, Hart44 min
Jul 19, 7:28 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson32 min
Jul 19, 7:37 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade38 min
Jul 19, 7:37 PM CDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Garrard, Green, Larue and 3 more58 min
Jul 19, 7:40 PM CDTSpecial Weather StatementLMKHart30 min
Jul 19, 7:44 PM CDTSevere Thunderstorm WarningLMKHardin41 min
Jul 19, 7:49 PM CDTSevere Thunderstorm WarningLMKEdmonson, Simpson, Warren41 min
Jul 19, 7:59 PM CDTSevere Thunderstorm WarningLMKHardin, Larue31 min
Jul 19, 8:05 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Hart, Metcalfe, Monroe, Simpson and 1 more45 min
Jul 19, 8:26 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Metcalfe, Russell49 min
Jul 19, 8:30 PM CDTSevere Thunderstorm WarningLMKSimpson20 min
Jul 19, 8:41 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe29 min
Jul 19, 9:07 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe43 min
Jul 19, 9:13 PM CDTSevere Thunderstorm WarningLMKAdair, Russell32 min
Jul 19, 9:24 PM CDTSpecial Weather StatementLMKHancock31 min
Jul 19, 9:45 PM CDTSpecial Weather StatementLMKLogan30 min
Jul 19, 9:52 PM CDTSpecial Weather StatementLMKClinton28 min
Jul 19, 10:08 PM CDTSpecial Weather StatementLMKAllen27 min
Jul 19, 10:45 PM CDTAreal Flood AdvisoryLMKLogan, Warren3 hr
Jul 19, 10:48 PM CDTSpecial Weather StatementLMKOhio32 min
Jul 19, 10:56 PM CDTSpecial Weather StatementLMKSimpson29 min
Jul 19, 11:18 PM CDTSpecial Weather StatementLMKOhio27 min
Jul 19, 11:21 PM CDTAreal Flood AdvisoryLMKLogan, Simpson3 hr
Jul 20, 2:37 PM CDTSpecial Weather StatementLMKAllen28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.